Methodological Individualism and Sociological Reductionism

Just, Roger (2004) Methodological Individualism and Sociological Reductionism. Social Analysis, 48 (3). pp. 186-191. ISSN 0155-977X. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: G Geography. Anthropology. Recreation > GN Anthropology
Divisions: Faculties > Social Sciences > School of Anthropology and Conservation
Depositing User: Nicola Kerry-Yoxall
Date Deposited: 19 Dec 2007 18:26
Last Modified: 28 May 2014 15:23
Resource URI: http://kar.kent.ac.uk/id/eprint/717 (The current URI for this page, for reference purposes)
  • Depositors only (login required):